# SDR RAIA950619

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 915E13
- Condition: Out Of Adjust
- Location: Passener Door
- Part time: 6,951 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7417 - PASSENGER DOOR LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED PASSENGER DOOR MICROSWITCH.  SYSTEM CHECK NORMAL.  (X)
